Abstract

A 22-year-old man has been recently admitted to our Department with a 10-day history of melena. Because of nodular acne, the patient had been treated with Isotretinoin, a 13-cis-retinoic acid (20-mg twice daily, for 15 d). Upper gastrointestinal endoscopy revealed edema and hyperemia of the gastric mucosa of the body and antrum. Flexible sigmoidoscopy revealed edema and hyperemia of the mucosa of the rectum and sigmoid colon with numerous erosions. To exclude the possibility of small bowel involvement the patient underwent video capsule endoscopy that showed a diffuse and extensive intestinal inflammation with multiple linear, irregular-shaped jejunal ulcerations, and apthae. Isotretinoin was discontinued and the patient improved with complete resolution of symptoms.
Lingua originaleEnglish
pagine (da-a)923-925
Numero di pagine3
RivistaJournal of Clinical Gastroenterology
Volume2008
Stato di pubblicazionePubblicato - 2008

Keywords

  • ENTERITIS

Fingerprint Entra nei temi di ricerca di 'Isotretinoin-associated pan-enteritis.'. Insieme formano una fingerprint unica.

Cita questo